# SDR C2XA11CL134

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 26,306 hours, 20,013 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202930
- Condition: No Test
- Location: Lavatory
- Part time: 26,306 hours, 20,013 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD FLT 5978 THE CREW REPORTED THE LAV SMOKE DETECTOR WOULD NOT TEST.  MAINTENANCE REPLACED THE LAV SMOKE DETECTOR AND OPERATIONAL CHECKS WERE GOOD.
